| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
01/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been explanted and has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
The surgical wound became infected and did not heal.The decision was made to explant the device.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage.According to the information received from the field the device was explanted due to an infection of the surgical wound in the post-operative period.A review of the device sterilization records shows that the device has been subject to a valid sterilization process, thus no available information points to the implant being the source of infection.This is a final report.
Event or Problem Description